MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 10ML LUER LOCK SYRINGE W/EXCH NEEDLE 21G*1

SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M 10ML LUER LOCK SYRINGE W/EXCH NEEDLE 21G*1
Model Number 1812110
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the investigation, which included a batch record review, visual inspection, and simulation of clinical use, no abnormalities were identified in the manufacturing process or in the product quality of the affected batch.All tested samples met the specified requirements and successfully passed all verification tests.Additionally, our risk evaluation, conducted in accordance with iso 14971, indicates that the residual risk associated with this failure mode is low.No trends related to this issue have been identified during our track-and-trend analysis.
 
Event or Problem Description
Customer reported that the sol-millennium syringe "split" during the injection of product from the syringe into an iv bag.

Brand Name
SOL-M
Common Device Name
SOL-M 10ML LUER LOCK SYRINGE W/EXCH NEEDLE 21G*1
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24505400
Report Number3014312726-2026-00013
Device Sequence Number16056295
Product Code FMF
UDI-Device Identifier00818392010244
UDI-Public(01)00818392010244(10)04312071
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K241821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1812110
Device Lot Number04312071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown